Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 10 | 5 | 1605-1618
Tytuł artykułu

The gap phenomenon in the dimension study of finite type systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
Several examples of gaps (lacunes) between dimensions of maximal and submaximal symmetric models are considered, which include investigation of number of independent linear and quadratic integrals of metrics and counting the symmetries of geometric structures and differential equations. A general result clarifying this effect in the case when the structure is associated to a vector distribution, is proposed.
  • [1] Anderson I., Kruglikov B., Rank 2 distributions of Monge equations: symmetries, equivalences, extensions, Adv. Math., 2011, 228(3), 1435–1465
  • [2] Bialy M., Mironov A.E., Rich quasi-linear system for integrable geodesic flows on 2-torus, Discrete Contin. Dyn. Syst., 2011, 29(1), 81–90
  • [3] Cartan E., Les systèmes de Pfaff à cinq variables et les équations aux dérivées partielles du second ordre, Ann. Sci. École Norm. Sup., 1910, 27, 109–192
  • [4] Darboux G., Leçons sur la théorie générale des surfaces et les applications géométriques du calcul infinitésimal, 2, 4, Gauthier-Villar, Paris, 1887, 1896
  • [5] Doubrov B., Zelenko I., On local geometry of non-holonomic rank 2 distributions, J. London Math. Soc., 2009, 80(3), 545–566
  • [6] Dunajski M., West S., Anti-self-dual conformal structures in neutral signature, In: Recent Developments in Pseudo-Riemannian Geometry, ESI Lect. Math. Phys., European Mathematical Society, Zürich, 2008, 113–148
  • [7] Egorov I.P., Riemannian spaces of the first three lacunary types in the geometric sense, Dokl. Akad. Nauk SSSR, 1963, 150, 730–732
  • [8] Egorov I.P., Motions in Spaces of Affine Connection, 2nd ed., Librokom, Moscow, 2009 (in Russian)
  • [9] Eisenhart L.P., Riemannian Geometry, Princeton University Press, Princeton, 1949
  • [10] Goursat E., Leçons sur l’Intégration des Équations aux Dérivées Partielles du Second Ordere à Deux Variables Indépendantes, 2, Hermann, Paris, 1898
  • [11] Kiosak V.A., Matveev V.S., Mikeš J., Shandra I.G., On the degree of geodesic mobility of Riemannian metrics, Math. Notes, 2010, 87(3–4), 586–587
  • [12] Kiyohara K., Compact Liouville surfaces, J. Math. Soc. Japan, 1991, 43(3), 555–591
  • [13] Kobayashi S., Transformation Groups in Differential Geometry, Classics Math., Springer, Berlin, 1995
  • [14] Kolokol’tsov V., Polynomial Integrals of Geodesic Flows on Compact Surfaces, PhD thesis, Moscow State University, Moscow, 1984 (in Russian)
  • [15] Kruglikov B., Invariant characterization of Liouville metrics and polynomial integrals, J. Geom. Phys., 2008, 58(8), 979–995
  • [16] Kruglikov B., Point classification of second order ODEs: Tresse classification revisited and beyond, In: Differential Equations: Geometry, Symmetries and Integrability, Tromsø, June 17–22, 2008, Abel Symp., 5, Springer, Berlin, 2009, 199–221
  • [17] Kruglikov B., Finite-dimensionality in Tanaka theory, Ann. Inst. H.Poincaré Anal. Non Linéaire, 2011, 28(1), 75–90
  • [18] Kruglikov B., Symmetries of almost complex structures and pseudoholomorphic foliations, preprint available at
  • [19] Kruglikov B., Lychagin V., Geometry of differential equations, In: Handbook on Global Analysis, 1214, Elsevier, Amsterdam, 2008, 725–771
  • [20] Matveev V.S., Shevchishin V., Two-dimensional superintegrable metrics with one linear and one cubic integral, J. Geom. Phys., 2011, 61(8), 1353–1377
  • [21] Matveev V.S., Topalov P.Ĭ., Trajectory equivalence and corresponding integrals, Regul. Chaotic Dyn., 1998, 3(2), 30–45
  • [22] Patrangenaru V., Lorentz manifolds with the three largest degrees of symmetry, Geom. Dedicata, 2003, 102, 25–33
  • [23] Tanaka N., On differential systems, graded Lie algebras and pseudogroups, J. Math. Kyoto Univ., 1970, 10, 1–82
  • [24] Tresse A., Détermination des Invariants Ponctuels de l’Équation Différentielle Ordinaire de Second Ordre y″ = ω(x, y, y′), Preisschriften der fürstlichen Jablonowski’schen Gesellschaft, 32, Hirzel, Leipzig, 1896
  • [25] Yano K., Kon M., Structures on Manifolds, Ser. Pure Math., 3, World Scientific, Singapore, 1984
  • [26] Zimmer R., On the automorphism group of a compact Lorentz manifold and other geometric manifolds, Invent. Math., 1986, 83(3), 411–424
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.